Alert archive / Colorado / Red Flag Warnings in 2022
Red Flag Warning 23, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this red flag warning at May 9, 2022, 7:29 PM MDT for Elbert County, Lincoln County, Colorado. It was in force for 91 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 9, 2022, 7:29 PM MDT (01:29 UTC)
- Expired
- May 9, 2022, 9:00 PM MDT
- In force
- 91 min
- Issued by
- NWS Denver/Boulder, CO
Counties Elbert County, CO, Lincoln County, CO
The radar
The Pueblo radar (KPUX), 81 km from the middle of the area, began a volume at 01:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 1.5 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2378 m above ground
- 0-6 km bulk shear
- 94 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 414 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
836 WWUS85 KBOU 100129 RFWBOU URGENT - FIRE WEATHER MESSAGE National Weather Service Denver/Boulder CO 729 PM MDT Mon May 9 2022 ...DANGEROUS FIRE WEATHER CONDITIONS FADING THIS EVENING BUT WILL RETURN ON TUESDAY AND WEDNESDAY... .Critical fire weather conditions will continue in Lincoln county through 9 PM this evening. On Tuesday dangerous conditions will return to South Park, and areas southwest through southeast of Denver. On Wednesday the hot, dry, and windy conditions will be even more widespread, affecting all of the plains and the foothills and mountain valleys as well. COZ246-247-100930- /O.EXP.KBOU.FW.W.0021.000000T0000Z-220510T0100Z/ /O.NEW.KBOU.FW.W.0023.220510T0129Z-220510T0300Z/ /O.CON.KBOU.FW.W.0022.220510T1700Z-220511T0300Z/ /O.CON.KBOU.FW.A.0017.220511T1500Z-220512T0300Z/ North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- 729 PM MDT Mon May 9 2022 ...RED FLAG WARNING IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 246 AND 247...EASTERN ELBERT AND LINCOLN COUNTIES... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT TUESDAY FOR WIND AND LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY... The National Weather Service in Denver has issued a Red Flag Warning for wind and low relative humidity, which is in effect until 9 PM MDT this evening. * Affected Area...Fire Weather Zones 246 and 247. * Timing...Red Flag Warning in effect until 9 PM MDT today and again from 11 AM to 9 PM Tuesday. A Fire Weather Watch is in effect for Wednesday. * Winds...Southwest 20 to 30 mph with gusts to 40 mph this evening. Similar winds from the south or southeast Tuesday and Wednesday. * Relative Humidity...As low as 8 percent. * Impacts...Any fire that starts will have the potential to spread rapidly. Avoid burning or any outdoor activity that may produce a spark and start a wildfire. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ COZ214-216-241-100930- /O.EXP.KBOU.FW.W.0020.000000T0000Z-220510T0100Z/ /O.CON.KBOU.FW.W.0022.220510T1700Z-220511T0300Z/ /O.CON.KBOU.FW.A.0017.220511T1500Z-220512T0300Z/ Central and Southeast Park County- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Elbert/Central and East Douglas Counties Above 6000 Feet- 729 PM MDT Mon May 9 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT TUESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE ZONES 214, 216, AND 241...SOUTH PARK, THE SOUTHERN FRONT RANGE FOOTHILLS, AND EASTERN DOUGLAS AND WESTERN ELBERT COUNTIES... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY... * Affected Area...Fire Weather Zones 214, 216 and 241. * Timing...Red Flag Warning in effect from 11 AM until 9 PM Tuesday. A Fire Weather Watch is in effect for Wednesday. * Winds...South to southwest winds 15 to 30 mph with gusts up to 40 mph. * Relative Humidity...As low as 9 percent. * Impacts...Any fire that starts will have the potential to spread rapidly and would be difficult to control. Avoid burning or any outdoor activity that may produce a spark and start a wildfire. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ COZ211-213-238>240-242>245-248>251-100930- /O.CON.KBOU.FW.A.0017.220511T1500Z-220512T0300Z/ Jackson County Below 9000 Feet- Grand and Summit Counties Below 9000 Feet- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County-Northeast Weld County- Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties-Logan County- Washington County-Sedgwick County-Phillips County- 729 PM MDT Mon May 9 2022 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE ZONES 211, 213, 238 THROUGH 240, 242 THROUGH 245, AND 248 THROUGH 251...THE NORTHEAST PLAINS, NORTHERN FRONT RANGE FOOTHILLS, AND NORTH AND MIDDLE PARKS... * Affected Area...Fire Weather Zones 211, 213, 238, 239, 240, 242, 243, 244, 245, 248, 249, 250 and 251. * Timing...Fire Weather Watch from 9 am to 9 pm Wednesday. * Winds...South 15 to 25 mph with gusts up to 40 mph. * Relative Humidity...As low as 11 percent. * Impacts...Any fire that starts will have the potential to spread rapidly. Avoid burning or any outdoor activity that may produce a spark and start a wildfire. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ Gimmestad
1 follow-up statement
427 WWUS85 KBOU 100310 RFWBOU URGENT - FIRE WEATHER MESSAGE National Weather Service Denver/Boulder CO 910 PM MDT Mon May 9 2022 ...DANGEROUS FIRE WEATHER CONDITIONS FADING THIS EVENING BUT WILL RETURN ON TUESDAY AND WEDNESDAY... .Critical fire weather conditions will return to South Park and areas southwest through southeast of Denver on Tuesday. On Wednesday the hot, dry, and windy conditions will be even more widespread, affecting all of the plains and the foothills and mountain valleys as well. COZ246-247-101200- /O.EXP.KBOU.FW.W.0023.000000T0000Z-220510T0300Z/ /O.CON.KBOU.FW.W.0022.220510T1700Z-220511T0300Z/ /O.CON.KBOU.FW.A.0017.220511T1500Z-220512T0300Z/ North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- 910 PM MDT Mon May 9 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT TUESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 246 AND 247...EASTERN ELBERT AND LINCOLN COUNTIES... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY... * Affected Area...Fire Weather Zones 246 and 247. * Timing...Red Flag Warning in effect from 11 AM to 9 PM Tuesday. A Fire Weather Watch is in effect for Wednesday. * Winds...South winds 15 to 25 mph with gusts to 35 mph Tuesday. Southeast winds 20 to 30 mph with gusts to 40 mph Wednesday. * Relative Humidity...As low as 8 percent. * Impacts...Any fire that starts will have the potential to spread rapidly. Avoid burning or any outdoor activity that may produce a spark and start a wildfire. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ COZ214-216-241-101200- /O.CON.KBOU.FW.W.0022.220510T1700Z-220511T0300Z/ /O.CON.KBOU.FW.A.0017.220511T1500Z-220512T0300Z/ Central and Southeast Park County- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Elbert/Central and East Douglas Counties Above 6000 Feet- 910 PM MDT Mon May 9 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT TUESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE ZONES 214, 216, AND 241...SOUTH PARK, THE SOUTHERN FRONT RANGE FOOTHILLS, AND EASTERN DOUGLAS AND WESTERN ELBERT COUNTIES... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY... * Affected Area...Fire Weather Zones 214, 216 and 241. * Timing...Red Flag Warning in effect from 11 AM until 9 PM Tuesday. A Fire Weather Watch is in effect for Wednesday. * Winds...South to southwest winds 15 to 30 mph with gusts up to 40 mph. * Relative Humidity...As low as 9 percent. * Impacts...Any fire that starts will have the potential to spread rapidly and would be difficult to control. Avoid burning or any outdoor activity that may produce a spark and start a wildfire. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ COZ211-213-238>240-242>245-248>251-101200- /O.CON.KBOU.FW.A.0017.220511T1500Z-220512T0300Z/ Jackson County Below 9000 Feet- Grand and Summit Counties Below 9000 Feet- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County-Northeast Weld County- Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties-Logan County- Washington County-Sedgwick County-Phillips County- 910 PM MDT Mon May 9 2022 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE ZONES 211, 213, 238 THROUGH 240, 242 THROUGH 245, AND 248 THROUGH 251...THE NORTHEAST PLAINS, NORTHERN FRONT RANGE FOOTHILLS, AND NORTH AND MIDDLE PARKS... * Affected Area...Fire Weather Zones 211, 213, 238, 239, 240, 242, 243, 244, 245, 248, 249, 250 and 251. * Timing...Fire Weather Watch from 9 am to 9 pm Wednesday. * Winds...South 15 to 25 mph with gusts up to 40 mph. * Relative Humidity...As low as 11 percent. * Impacts...Any fire that starts will have the potential to spread rapidly. Avoid burning or any outdoor activity that may produce a spark and start a wildfire. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ Gimmestad
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this red flag warning went out at May 9, 2:29 PM MDT, 5 hours earlier.
Area forecast discussion, May 9, 2:29 PM MDT, 5 hours before
Area Forecast Discussion National Weather Service Denver/Boulder CO 229 PM MDT Mon May 9 2022 .SHORT TERM...(This evening through Tuesday) Issued at 229 PM MDT Mon May 9 2022 A very slow moving trough continues to spin across northern California. Ahead of the trough, strong southwest flow will continue through Tuesday over Colorado. Zero precipitation will occur through Tuesday with the main concern being fire weather. It has become a near constant this spring. Full details on the fire weather impacts are in the fire weather disucssion below. Tonight, a weak cool front will move across the plains into the lower foothills between 7-10 PM. Temperatures won't drop much behind the front, if at all given the mechanical mixing that should occur all night. Expect lows in the 40s across the urban heat islands, with mid to upper 30s across the rest of the plains. Upper 20s to mid 30s for lows are expected in the high country. On Tuesday, the pressure gradient strongly favors southeast flow across the plains with a strong lee trough developing across southern Wyoming. The increasing southeast winds across the plains will result in elevated to critical fire danger along and east of the Palmer Divide, from Elbert to Lincoln County. South Park will have strong southwest winds and critical fire danger Tuesday afternoon as well. Strong southeast surface winds will induce a Denver Cyclone by midday, probably forming over Denver proper then moving northeast across DIA and into southeast Weld County by last afternoon. The Cyclone will draw cool/more moist air southward from Weld County into Denver along the I-25 corridor, and thus no fire wx highlights are expected tomorrow in Denver and the foothills of Jefferson/Boulder counties. Southern Jefferson County will still see critical fire wx conditions far removed from the effects of the Denver Cyclone. Highs should be several degrees cooler west of the Cyclone, with highs in the low to mid 70s. Elsewhere across the plains highs should be in the mid to upper 70s and even low 80s in the wamest spots. The strong southwest flow aloft will advect even wamer air across the mountains tomorrow, with 700 mb temps warming 6-8 degC from the morning through the evening, up to +13 degC. Thus, highs in the mountains should be well into the 60s. .LONG TERM...(Tuesday night through Monday) Issued at 229 PM MDT Mon May 9 2022 Warm and dry with elevated to critical fire weather concerns through the entire extended period. Trough in the western US and a ridge in the east, with the forecast area under southwest flow for the first part of the extended. A sharp, positively tilted trough moves through the Great Basin Tuesday night and Wednesday. The strongest core of the southwest to northeast oriented jet lifts north into the northern plains, however Wednesday afternoon/evening 700 mb flow over 40kts and more move across the forecast area as the trough sharpens up and becomes more N/S oriented. Subsident region over Colorado, well ahead of the trough's lift, and 700 mb temps climb to near 15C Wednesday afternoon. Hot temperatures in the upper 80s to near 90 on the plains...15 degrees above normal...and even 60s/70s in the mountains will result in relative humidity below 15 percent areawide. Strongest wind will be out on the plains where mixing to 500 mb creates wind gust potential 35-45 mph. This will create critical fire weather conditions Wednesday, basically any place there isn't snow. For Thursday a weak front will move through with the upper trough passage, lowering max temps considerably but still 5 degrees above normal. Despite relatively cooler temperatures, surface dewpoints fall even more in post-frontal dry air. As a result minimum RH remains in mid to low teens across much of the plains and low teens to high single digits on the Palmer divide. Critical fire weather conditions again Thursday, but we have enough headlines going at the moment. Friday into the weekend zonal flow develops over Colorado with broad northern plains trough. Pattern transitions to weak ridge over the high plains by the end of the weekend. Any storm tracks remain well to north with continued dry in the Boulder forecast area. Temperatures rise Sunday and Monday back to near 80 plains and 60s mountains, about 10 degrees above normal. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) Issued at 1026 AM MDT Mon May 9 2022 Stratus is gone from the terminals and the only tricky part of the TAF will be the winds this afternoon and again Tuesday afternoon. We still expect them to shift to west at DIA and APA, but the timing is getting later in the afternoon. The northeast push/cooler air in place right now may prove to be stubborn such that there is a slight chance winds never do shift to the west at DIA. For now, will keep the wind shift in the TAFs for 22Z at DIA, 20Z at APA. BJC should go west by 20Z as well. Tonight, a northeast wind shift behind a secondary cool front is expected to reach DIA around 8 PM, and not long after at BJC and APA. Winds will be out of the ENE at 10-15 kts past midnight before weakening. There is a good signal for ILS conditions with a stratus deck between 035-050 after 3 AM Tuesday. Any status deck that forms tomorrow morning should scatter out by 10 AM if not sooner. Winds on Tuesday should be southeast from late morning through early afternoon at 12-16 kts, then maybe out of the south during the mid to late afternoon. There will be a Denver Cyclone during the afternoon hours so winds at DIA could be out of pretty much any direction depending on where the cyclone forms and moves. && .FIRE WEATHER... Issued at 229 PM MDT Mon May 9 2022 The shallow cool air from this morning is not going anywhere, and in fact has deepened throughout the day such that RH will be much higher (and winds a little weaker) than originally expected across metro Denver. Thus, we have removed Boulder, Arvada/Golden and all of metro Denver from the RFW for this afternoon. South Park and the Palmer Divide currently have RFW conditions so we will keep those areas in the RFW through this evening. RH recovery will be pretty good tonight behind a cool front. Winds should be E to NE across the Front Range Foothills and Palmer Divide tonight, and RH will rise to 50 percent or better. On Tuesday, much of the same story with strong southwest winds aloft. South Park and the Palmer Divide have critical fire wx conditions once again and are in an RFW from 11 AM through 9 PM. We removed metro Denver and eastern Arapahoe/Adams counties from any highlights for tomorrow because a strong Denver Cyclone will form and move northeast from Denver into southeast Weld County. On the backside of the cyclone northerly winds will advect cooler/more moist air southward into Denver, Boulder, and Jefferson Counties. South and southeast of the cyclone it will be very warm, dry, and winds gusting 30-35 mph. We expect critical conditions along and east of the Palmer Divide. Another area of critical fire wx conditions is in South Park where winds should gust to 40+ mph and RH as low as 10 percent during the afternoon hours. Critical fire weather conditions should occur Wednesday with minimum relative humidity 10-15 percent on the plains north of I-70 and 7-11 percent on the Palmer divide as well as South Park. Hot temperatures in that area with highs in the upper 80s to near 90. Elsewhere in the mountains similarly low rh except over highest terrain, which would also still be snow covered. For wind, 30-40 mph southwest wind gusts easily achieved across much of the area, except fire zone 215/Larimer County where wind is more blocked and not climatologically favored. Will go with Fire Weather Watch for Wednesday. For Thursday and Friday, continued elevated to critical conditions. Cooler temperatures with the passage of a weak cold front but drier air with min RH below 15 percent in South Park and all the plains except northern tier of counties. Wind gust Thursday behind the front 25 to 35 mph and on Friday over 25 mph continues. More headlines would be confusing, but anticipate more Fire Weather Watches as the days roll forward. && .BOU WATCHES/WARNINGS/ADVISORIES... Fire Weather Watch from Wednesday morning through Wednesday evening for COZ211-213-214-216-238>251. Red Flag Warning until 7 PM MDT this evening for COZ214-216-241- 246-247. Red Flag Warning from 11 AM to 9 PM MDT Tuesday for COZ214-216- 241-246-247. && SHORT TERM...Schlatter LONG TERM...Hanson AVIATION...Schlatter FIRE WEATHER...Schlatter/Hanson
Hazardous weather outlook, May 9, 11:04 AM MDT, 8 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Denver/Boulder CO 1104 AM MDT Mon May 9 2022 COZ030>051-101715- Jackson County Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- Grand and Summit Counties Below 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Central and Southeast Park County- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- 1104 AM MDT Mon May 9 2022 ...Critical fire weather conditions expected again over South Park...Southern Front Range foothills...Palmer Divide...and the Denver area today and Tuesday... This hazardous weather outlook is for northeast and north central Colorado. .DAY ONE...Today and Tonight Critical fire weather conditions will continue from Park County and southern Jefferson county, then spread eastward across the Palmer Divide by the mid morning hours. Gusts of 50-60 mph will be possible in the foothills this morning. Expect critical fire weather conditions further north over the Denver and Boulder areas by this afternoon with gusty winds up to 35 mph and low humidities. Conditions will improve this evening with an arrival of a cold front. Mountain areas will see very windy conditions today with gusts up to 70 mph on some of the highest peaks around Summit County this afternoon. The winds will decrease by this evening. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Tuesday, there will be elevated to critical fire weather conditions across northeast Colorado in the afternoon, with the most critical conditions across the southern part of the forecast area again. We have issued a Fire Weather Watch for South Park, the southern foothills, Palmer Divide and adjacent plains north through Denver and east and south through Lincoln County, in effect 11 AM to 9 PM MDT. Wednesday, will be significantly warmer still and more dry with breezy winds again and another Fire Weather Watch is very likely. Warm, dry, breezy conditions likely persist straight through the latter half of the week and weekend; fire weather highlights seem likely every day. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today or tonight.
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 2:09 PM MDT | Red Flag Warning | BOU | Adams, Arapahoe, Boulder, Broomfield, Clear Creek, Denver and 16 more | 31 hr |
Nearby
Red Flag Warnings in Colorado, 2022Every red flag warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.